# SDR ASAA2014012512487

- Difficulty date: January 25, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-800
- Aircraft serial: 30824
- Aircraft time: 35,023 hours, 11,231 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH OPS CHECKED & BATTERY PACKS FUNCTIONAL CHECK BATTERY PACKS M1672 & M1673 FAILED.  ACFT GROUNDED.  R & R BATTERY PACKS.  OPS NORMAL, IAW 33-51-06 AND WDG 33-51-14.
